# SDR AALA202105189015

- Difficulty date: May 14, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 16,248 hours, 1,762 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DISBOND DAMAGE OF NOSE SKIN ON #9 SLAT BETWEEN WS 649.9 AND WS 796.10, MEASURING L=4.2 IN, W=0.95 IN, D=0.03 IN. ACCOMPLISHED PERMANENT REINFORCING BONDED REPAIR IAW EA 326734.
